| Model Number |
620-2221011-01-66 |
| Medical Device Problem Codes |
Pacing Problem (1439); Defibrillation/Stimulation Problem (1573); Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during biomed testing, the device displayed "defib disabled", "pacer disabled" messages and failed self test.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was evaluated by zoll medical corporation.Thr customer's report was duplicated and attributed to an inductor on the processor/bridge/pace board.The processor/bridge/pace board was replaced to resolve the report.The board was scrapped after testing.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.